Skip to content

VIDEO: How to survive a drug overdose

A guide to saving a life with or without a naloxone kit.
8297069_web1_170829-CVR-M-32649025171_ee85257f5c_b
A naloxone kit ready for use. File Photo.

It’s International Overdose Awareness Day on Wednesday, and a reporter from the Comox Valley Record on Vancouver Island met with Sarah Sullivan, manager of AIDS Vancouver Island, to discuss how people can save a life with or without a naloxone kit.

Sullivan encourages everyone to get basic CPR training, and if necessary, a naloxone kit.

Signs of opioid overdose include a clammy face, a limp body, difficult speech, and slow breathing and heartbeat. Sleep is deep and cannot be woken.

The issue of fentanyl overdose has been declared a health crisis in B.C.



Erin Haluschak

About the Author: Erin Haluschak

Erin Haluschak is a journalist with the Comox Valley Record since 2008. She is also the editor of Trio Magazine...
Read more



Pop-up banner image